Ali from what it says.Yes shortness of breath is a side effect which if your not breathing right that could aslo increase anxiety or make you feel that way due to the hard time breathing i would call your doctor and let them know what is going on with you and it does list enough changes that could very much make you feel like anxiety such as skaking,tremors and also changes in mental being so sounds like you had better call your doctor..and good see Chuck1957
- Pantoprazole Information for Consumers
- Pantoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pantoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2009 • 1 answer
My mother has been on coumadin for many years and has breathing difficulties and now is having trou?
Posted 1 Jun 2011 • 1 answer
Posted 3 Sep 2012 • 1 answer
Posted 9 Apr 2013 • 3 answers
Posted 22 Apr 2017 • 0 answers